# SDR AALA201510049004

- Difficulty date: October 3, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 45,189 hours, 26,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C EMER LIGHT COVER MISSING.  INSTALLED 1C LIGHT LENS.
